Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have lower back pain, burning stomach. Feels nausea, dizzy, vomiting and diarrhoea. Blood and urine test done. Concerned

i have very bad lower back pain and my side, mostly left have been hurting. I been getting blood work done and my kidneys are fine. I also have a lil burning in my stomach. I m always nauseated and dizzy and i vomit on occasions but never with diarrhea . I really dont know what it could be. I did find out threw blood work that i was slighly anemic and threw urine test that i had too much protein in my urine
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with two possibilities

1.the first one include,RENAL STONES;ultrasound scanning for KUB may confirm the diagnosis

2.second possibility is,PEPTIC ULCER;upper gastro intestinal endoscopy may confirm the diagnosis.

I hope this is helpful for you, thank you          
Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor